# SDR FDEA201205281992

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CENTER WING TANK UPPER SURFACES AT BS 1227, X= -68 TO X= -78 RT FOUND WITH SURFACE CORROSION.  REPAIRED AS PER EA 1-5730-160042.  REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 114.
